MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number 72203299S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spider 2 tenet wasn't working due to power issues.Procedure was completed using another type of device.No patient injury reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no complaint related issues were observed.A functional evaluation revealed the unit's pump motor would not engage when driven directly by a known functional and fully charged battery.The pre-pressure test jig was then used to bypass the unit's pcb.The unit would pressurize and engage as designed when the pcb was bypassed.This confirmed the pcb as the root cause.A visual inspection of the unit¿s pcb did not reveal any obvious burnt or damaged components.The fuse on the pcb was tested and was determined to be good.The complaint is confirmed and the root cause has been determined to be an open electrical circuit or component within the unit¿s printed circuit board.Manufacturing records show that the device was released to distribution as a service replacement in may of 2017.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL SPIDER 2 TENET 7615
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7026207
Report Number1643264-2017-01719
Device Sequence Number19064223
Product Code GDC
UDI-Device Identifier00885554029673
UDI-Public(01)00885554029673
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203299S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1